# SDR REXA2013081701529

- Difficulty date: August 17, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER COWL INBD AFT RUB STRIP IS WORN.  REMOVED DAMAGED SECTION OF RUBSTRIP AND INSTALLED NEW IAW SRM 53-23-00-201-007-A01.  PN NAS1097AD4-6, CN624-3073-203.
